欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  22 篇文章
     
     
 
The Differential Quadrature Solution of Reaction-Diffusion Equation Using Explicit and Implicit Numerical Schemes

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 3 Page: 327-336
       
 
Generalizations of a Matrix Inequality

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 3 Page: 337-341
       
 
G-Function Solutions for Schrödinger Equation in Cylindrical Coordinates System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 3 Page: 342-346
       
 
The Unified Geometrical Theory of Fields and Particles

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 3 Page: 347-351
       
 
New Fixed Point Theorems of Mixed Monotone Operators

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 3 Page: 352-357
       
 
The Weak and Strong Nuclear Interactions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 3 Page: 358-362
       
 
A History, the Main Mathematical Results and Applications for the Mathematics of Harmony

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 3 Page: 363-386
       
 
Construction and Application of Subdivision Surface Scheme Using Lagrange Interpolation Polynomial

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 3 Page: 387-397
       
 
Solution of Nonlinear Stochastic Langevin’s Equation Using WHEP, Pickard and HPM Methods

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 3 Page: 398-412
       
 
Algorithms for Solving Linear Systems of Equations of Tridiagonal Type via Transformations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 3 Page: 413-422